# SDR CALA2023040300969

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A854008
- Condition: Corroded
- Location: R2 Sta 967-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL STRUCTUREDOOR R2 BTW STA 967 TO STA 986. 5 (REF AAR NR 99960178) REMOVED AND REPLACED LOWER SILL BTW STA 967 TO 986.5 IAW B737-800 SRM 51-40-02-0G PAR. 4 AND 7.
